Please use this identifier to cite or link to this item:
Author(s): Ferreira, Manuel Alberto M.
Andrade, Marina
Matos, Maria Cristina Peixoto
Filipe, José António
Coelho, Manuel Pacheco
Date: Mar-2012
Title: Minimax theorem and Nash equilibrium
Volume: 2
Number: 13
Pages: 36-40
Reference: Ferreira, M. A. M., Andrade, M., Matos, M., Filipe, J., & Coelho, M. (2012).Minimax theorem and Nash equilibrium. International Journal of Latest Trends in Finance & Economic Sciences, 2(13), 36-40.
ISSN: 2047‐0916
Keywords: Minimax Theorem
Nash Equilibrium
Abstract: Two important results in Economics, the Minimax Theorem and the Nash Equilibrium are presented together with their mathematical fundaments. The results are obtained in the field of Functional Analysis.
Peerreviewed: Sim
Access type: Open Access
Appears in Collections:DM-RI - Artigos em revistas científicas internacionais com arbitragem científica

Files in This Item:
File Description SizeFormat 
article_hdl5608.pdf604,2 kBAdobe PDFView/Open

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.